| Catalog Number |
0087000 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No specific root cause or defect was identified; this appears to be related to a mixed-field reaction in the original sample that was resolved by drawing a new sample from the patient.The conclusion(s) code(s) reported herein are assigned according to the facts presented by the affected customer and immucor's assessment and investigation of those facts.When possible, immucor attempts to obtain the actual samples and reagents involved; retention reagents of the same lot that was involved in the event may be used during the investigation if indicated.Also, when possible, immucor uses remote access to review the relevant data archived on the instrument.The events reported on this quarterly malfunction summary report are limited to those in which no patient harm occurred, and no design defect (or other systemic problem) was identified.There is no specific action that users are expected to take to mitigate the reported device failure/malfunction other than to ensure that preventative maintenance is performed as indicated in the instrument instructions.Immucor will continue to track and trend performance and operational issues such as described in this quarterly malfunction summary report.
Event or Problem Description
A review of quarterly events indicated that patient samples tested on the galileo echo v2.0 automated blood bank system produced inaccurate results for known antibodies in two (2) instances (involving 2 patient samples); two (2) antibody id errors were reported.A review indicated that two (2) patient sample tests using the galileo echo v2.0 automated blood bank system malfunctioned, resulting in the instrument producing false negative results for known or suspected antibodies, including: two (2) for the anti-k (kell) antibody; where the sample was unexpectedly negative on the galileo echo v2.0 instrument.A patient sample was unexpectedly negative for anti- k (kell) when tested with capture-r ready-id (lot number id448, expiry june 6, 2023) with capture-r ready indicator cells lot number 221264 on galileo echo v2.0 instrument serial number (b)(6); anti- k (kell) was identified on the same instrument capture-r ready-id extend ii lot number dn141 with capture-r ready indicator cells lot number 221264.No adverse event occurred.No incompatible blood products were transfused.The immucor internal reference for the associated record is (b)(4).A patient sample was unexpectedly negative for anti- k (kell) when tested with capture-r ready-id (lot number id448, expiry june 6, 2023) with capture-r ready indicator cells lot number 221278 on galileo echo v2.0 instruments serial numbers (b)(6); a historic anti- k (kell) had been identified with gel technology at another facility.No adverse event occurred.No incompatible blood products were transfused.The immucor internal reference for the associated record is (b)(4).